# SDR UPS97824811

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C C-1 CARGO COMPT AT F/S 280 RT SIDE, INSIDE TORQUE BOX.  FITTING UNDER FLOOR BEAM SUPPORT FITTING IS CRACKED AT TOP MOUNT BOLT HOLE.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20D AND DWG 3754025.
